Certainly, you should stay under a doctor's care as they and you learn more about what's occurring and develop a short-term and longer-term approach for you. Anxiety attacks come out of the blue and it may take a long while until you identify and mitigate the stressors.
If you are otherwise healthy (according to your doctor(s)), then your reaction to one or more stressors is the cause and the others are frightening symptoms.
Over the longer-term, exercise is a key helper and alcohol is not. Many of us love caffeine, but we learn to lessen our intake and never do those pills, ever.
I've learned that we're lucky to get these warnings and have the chance to remedy the situation. Good luck.
Look into dysautonomia. A lot of your symptoms are there. There is a good website to read about it, and the symptoms are listed there dinet.org
Had you been sick at all before these symptoms started? virus, mono?
SIDE EFFECTS: Nausea, stomach upset, insomnia, restlessness, nervousness, tremor, headache, lightheadedness may occur. Large amounts of caffeine may aggravate ulcers, cause frequent urination, flushing, muscle twitch or irritability. If any of these effects continue or become bothersome, inform your doctor. Notify your doctor if you experience: dizziness, depression, rapid breathing, chest pain, confusion, fatigue. Abrupt stopping of caffeine intake after several weeks of regular daily use may cause withdrawal symptoms such as headache, anxiety or muscle tension within 12 to 18 hours. If you notice other effects not listed above, contact your doctor or pharmacist.
Mike, I know what you are going through. Here are a couple of thing I've learned. I am 33, just discovered I have allergies. My response to allergens is swollen sinuses in forehead. The pressure gets bad and brings on the anxiety and it makes me think I am having a migraine. I would look into either sinus pressure to due allerigies or even a migraine that bring on panic attacks syptoms. The things that help me:
Afrin (for the pressure and for easier breathing)
Ativan .05 (anti-anxiety) prescription Don't get hooked
--I use both very rarely and only when it's bad--
Allegra D for allegry control and sinus pressure relief.
Cold water bottle on neck by jugular veins
hey everyone just posting an update, I have been to the ER twice since my initial posting to see a doc about getting me on some anti anxiety medication, I am currently taking FLUOXETINE the generic for PROZAC and a powerful antibiotic known as MOXIFLOXACIN bc the doc says I have a pretty bad sinus infection, things are getting better though as I can actually drive now without feeling dazed, however I still have a slight balance issue that I'm learning more about as I live with it longer. When I get plenty of water my symptoms are lessened, I also do believe that I have allergies and have scheduled an allergy test with the Veterans hospital. I would like to think everyone for being with me through this, while it was scary initially now I'm just bound and determined to get back my life to the way it was before. Hopefully my allergy test sheds some light on what is causing my swollen sinuses / nasal membranes... I am also heeding the advice and going to start using afrin as soon as I am done with this Sudafed nasal spray, the doctor said not to use it bc it raises blood pressure but it cost like 10 dollars and there isn't that much of it left, so I use it daily in one nostril only. I will update this as I can, thank you again everyone it means so much to me that you have posted here
be careful with the anitbiotics. some have panic attacks as a side effect. also, gon't go to ER. Get a good doctor and a therapist to talk to. worth it. trust me. also, read the book
Anxiety Disorders and Phobias: A Cognitive Perspective by Beck, Emery and Greenberg. Great book that puts your symptons in great perspective and gives information so you can be in control when they begin.